# SDR CKSA97349

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND R-4 DOOR FWD UPPER EDGE INNER SKIN CRACKED IN RADIUS.  REPAIRED UPPER EDGE INNER SKIN CRACK IAW B747 SRM 51-40-03, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI8443.  NON-ROUTINE TASK CARD NUMBER 109938.
